Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Lake Charles, LA

June 9, 2015Calcasieu Parish, Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 9, 2015, 5:34 PM CDT for Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 5:34 PM CDT (22:34 UTC)
Expired
Jun 9, 2015, 6:30 PM CDT
In force
56 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Calcasieu Parish, LA, Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 12 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WUUS54 KLCH 092234
SVRLCH
LAC019-023-092330-
/O.NEW.KLCH.SV.W.0073.150609T2234Z-150609T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
  NORTH CENTRAL CAMERON PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 630 PM CDT

* AT 533 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR CARLYSS...OR 7 MILES SOUTH OF SULPHUR...AND MOVING
  WEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE CHARLES...SULPHUR...WESTLAKE...VINTON...GRAND LAKE...GILLIS...
  BUHLER...CARLYSS AND EDGERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2999 9365 3040 9356 3040 9314 3032 9312
      3032 9324 3018 9324 3018 9336 3005 9334
      3005 9327 3003 9327 3004 9328 3004 9333
      2998 9334
TIME...MOT...LOC 2233Z 095DEG 14KT 3012 9339 

$$

K. KUYPER
2 follow-up statements
191 
WWUS54 KLCH 092258
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
558 PM CDT TUE JUN 9 2015

LAC019-023-092330-
/O.CON.KLCH.SV.W.0073.000000T0000Z-150609T2330Z/
CALCASIEU LA-CAMERON LA-
558 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN CALCASIEU AND NORTH CENTRAL CAMERON PARISHES...

AT 557 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEBERTS
MARINA TO NEAR SULPHUR...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...VINTON...GRAND LAKE...BUHLER...
CARLYSS AND EDGERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2999 9365 3040 9356 3040 9324 3018 9324
      3018 9336 3005 9334 3005 9327 3003 9327
      3004 9328 3004 9333 2998 9334
TIME...MOT...LOC 2257Z 040DEG 11KT 2998 9326 3023 9331 

$$

LANDRENEAU
755 
WWUS54 KLCH 092314
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
614 PM CDT TUE JUN 9 2015

LAC019-023-092330-
/O.CON.KLCH.SV.W.0073.000000T0000Z-150609T2330Z/
CALCASIEU LA-CAMERON LA-
614 PM CDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN CALCASIEU AND NORTH CENTRAL CAMERON PARISHES...

AT 614 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
HEBERTS MARINA TO NEAR GRAND LAKE TO 6 MILES SOUTHWEST OF CARLYSS...
MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...VINTON...GRAND LAKE AND CARLYSS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3019 9361 3018 9324 3018 9336 3005 9334
      3005 9327 3003 9327 3004 9328 3004 9333
      2998 9334 2999 9365
TIME...MOT...LOC 2314Z 090DEG 12KT 2993 9329 3008 9330 3012 9347 

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:51 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 9, 3:51 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CDT TUE JUN 9 2015

.DISCUSSION...
LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS LOCATED ACROSS EASTERN
1/3RD OF THE FORECAST AREA THIS AFTERNOON. THIS ACTIVITY IS
ASSOCIATED WITH SHORTWAVE TROUGH THAT CAN BE TRACKED MOVING SOUTH
ACROSS THE REGION.

ACTIVITY LOOKS TO PROPAGATE TO THE WEST AND SOUTH AND WEAKEN WITH
TIME DURING THE EVENING. THERE MAY BE A PERIOD WHERE ACTIVITY
DIMINISHES ALTOGETHER LATE THIS EVENING. THEN ACTIVITY WILL
REGENERATE ALONG THE COAST IN THE INCREASING TROPICAL ENVIRONMENT
JUST OFF SHORE.

TOMORROW LOOKS LIKE THERE WILL BE A LITTLE LESS ACTIVITY THAN
TODAY AND BE LOCATED A LITTLE MORE TOWARDS THE WEST. THIS AS
GUIDANCE INDICATES A LITTLE BIT DRIER AIR WORKING IN BEHIND A
DEVELOPING UPPER LOW. STILL THERE WILL BE A GOOD COVERAGE.

AS THE WEAKNESS/WEAK UPPER LOW DRIFTS TO THE WEST MORE MOISTURE
WILL COME BACK IN FROM THE EAST AND RAIN CHANCES WILL GO UP ONCE
AGAIN ACROSS SOUTH CENTRAL LA.

GUIDANCE IS STILL PERSISTENT IN THAT A TROUGH WILL DEVELOP OVER
THE WESTERN U.S. AND WITH THE RIDGE OFF THE SOUTHEAST COAST...THE
TAP TO DEEP TROPICAL AIRMASS OUT OF THE CARIBBEAN WILL SET UP BY
THE WEEKEND. WITH PW'S FORECAST TO RISE TO ABOVE 2
INCHES...HEAVIER DOWNPOURS ARE A GOOD POSSIBILITY. IN
ADDITION...ACTIVITY IN THE COASTAL WATERS AND IN THE COASTAL ZONES
WILL PERSIST OVERNIGHT AND PROPAGATE INLAND EACH DAY. THIS SETUP
WILL CONTINUE THROUGH THE WEEKEND WITH GUSTY SOUTH TO SOUTHEAST
WINDS. SOME HEFTY RAINFALL TOTALS ARE POSSIBLE...ESPECIALLY IN THE
SOUTHERN ZONES FRIDAY...SATURDAY AND SUNDAY.

STILL SOME UNCERTAINTY IN THE GUIDANCE IF THE PATTERN WILL SHIFT
EARLY NEXT WEEK. THE ECMWF STILL FORECASTS THE RIDGE TO BUILD WEST
WHILE THE GFS KEEPS PUMPING IN COPIOUS AMOUNTS OF TROPICAL
MOISTURE. WILL CONTINUE TO LOWER THE POPS SOME BUT KEEP THEM
RESPECTABLE.

&&

.MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THE NEXT COUPLE DAYS AND OUTSIDE OF SHOWERS AND THUNDERSTORMS
WINDS AND SEAS WILL BE LOW. ACTIVITY WILL INCREASE TOWARDS THE
WEEKEND AND WINDS AND SEAS WILL INCREASE AND THE PRESSURE GRADIENT
INCREASES BETWEEN LOW PRESSURE TO THE WEST AND HIGH PRESSURE OFF
THE SOUTHEAST COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  72  91  72  89 /  30  40  20  40
LCH  75  90  75  88 /  30  40  20  40
LFT  73  88  74  87 /  20  40  20  50
BPT  74  91  75  89 /  20  40  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...27
Hazardous weather outlook, Jun 9, 5:20 AM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
520 AM CDT TUE JUN 9 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
520 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
LATE MORNING AND CONTINUE INTO THE AFTERNOON. A FEW OF THE STORMS
MAY PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY
WINDS. DUE TO THE SLOW MOVEMENT EXPECTED BY THE STORMS...BRIEF
HEAVY RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED DAYTIME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR
WEDNESDAY AND THURSDAY. AGAIN OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF GUSTY WINDS WILL BE THE MAIN HAZARDS.

BY FRIDAY INTO THE WEEKEND...A SURGE OF TROPICAL MOISTURE IS
EXPECTED. THIS WILL HELP PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS DURING THE ANYTIME OF DAY. DUE TO THE HIGH MOISTURE
CONTENT EXPECTED...SOME LOCALLY HEAVY RAINFALL MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-101115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
520 AM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND SEAS WILL INCREASE ON FRIDAY INTO SATURDAY...AS LOW
PRESSURE FORMS IN THE SOUTHERN PLAINS. SMALL CRAFT EXERCISE
CAUTION OR SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE DURING
THAT TIME FRAME.

SHOWERS AND THUNDERSTORMS WILL ALSO BE ON THE INCREASE BY LATE
THURSDAY NIGHT INTO THE WEEKEND. LOCALLY HEAVY RAINFALL REDUCING
VISIBILITIES BELOW 1 NM...LOCALLY HIGHER WINDS AND SEAS...AND
OCCASIONAL CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Jun 9, 2:20 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
220 PM CDT TUE JUN 9 2015

LAZ033-043>045-052>055-092130-
ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE...
CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...
ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...
PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE
220 PM CDT TUE JUN 9 2015

...TROPICAL FUNNEL CLOUDS POSSIBLE...

AT 2 PM...THE NATIONAL WEATHER SERVICE HAS RECEIVED A REPORT OF A
FUNNEL CLOUD IN THE VICINITY OF IBERIA PARISH. STORMS ARE MOVING
TO THE SOUTH AND TOWARDS THE COAST.

A VERY MOIST AND UNSTABLE TROPICAL AIRMASS IS IN PLACE ACROSS THE
AREA. MEANWHILE...THE VERTICAL WIND PROFILE OVER THE AREA IS LIGHT
AND VARIABLE. THESE CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT
OF TROPICAL FUNNEL CLOUDS...ESPECIALLY WHERE RAIN COOLED
BOUNDARIES...KNOWN AS OUTFLOW BOUNDARIES...AND THE SEABREEZE
COLLIDE.

THESE TROPICAL FUNNEL CLOUDS ARE USUALLY SHORT-LIVED AND DO NOT
REACH THE GROUND. IF THE FUNNEL CLOUD BECOMES MORE SEVERE AND
REACHES THE GROUND...MINOR DAMAGE MAY OCCUR...AND A TORNADO
WARNING WILL LIKELY BE ISSUED.

STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER
SITUATION.

19
Special weather statement, Jun 9, 2:42 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
242 PM CDT TUE JUN 9 2015

LAZ029-032-033-043>045-052>055-092015-
ST. MARY-LAFAYETTE-LOWER ST. MARTIN-IBERIA-UPPER ST. MARTIN-ST.
LANDRY-ACADIA-EVANGELINE-VERMILION-AVOYELLES-
242 PM CDT TUE JUN 9 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IBERIA...VERMILION...
ST. MARY...ST. LANDRY...EASTERN EVANGELINE...SOUTHERN AVOYELLES...ST.
MARTIN...LAFAYETTE AND EASTERN ACADIA PARISHES...

AT 242 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MORROW TO NEAR LAFAYETTE TO NEAR HENRY TO NEAR
GLENCOE...AND MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...NEW IBERIA...OPELOUSAS...CROWLEY...MORGAN CITY...
ABBEVILLE...CATAHOULA...EUNICE...SCOTT...BREAUX BRIDGE...RAYNE...
FRANKLIN...CARENCRO...VILLE PLATTE...ST. MARTINVILLE...PATTERSON...
JEANERETTE...BERWICK...KAPLAN AND CHURCH POINT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2951 9142 2939 9149 2963 9140 2941 9149
      2964 9157 2951 9190 2941 9185 2958 9205
      2955 9240 3096 9237 3095 9180 3050 9175
      3003 9124 3004 9122 2960 9107 2954 9129
      2933 9135 2933 9137
TIME...MOT...LOC 1942Z 037DEG 12KT 3079 9207 3019 9206 2986 9199 2980
9170

LANDRENEAU
Special weather statement, Jun 9, 3:26 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
326 PM CDT TUE JUN 9 2015

LAZ027-031>033-042>045-052>055-074-092230-
LOWER ST. MARTIN-IBERIA-UPPER ST. MARTIN-VERMILION-JEFFERSON
DAVIS-ST. MARY-EAST CAMERON-LAFAYETTE-ALLEN-ACADIA-ST.
LANDRY-EVANGELINE-VERNON-
326 PM CDT TUE JUN 9 2015

...STRONG THUNDERSTORMS OVER SOUTH CENTRAL AND SOUTHWEST LOUISIANA...

AT 325 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BAYOU CHICOT TO NEAR FRESHWATER CITY...AND MOVING WEST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2963 9140 2941 9149 2964 9157 2953 9194
      2941 9185 2962 9202 2959 9265 2972 9300
      3008 9299 3008 9289 3016 9299 3088 9297
      3084 9180 3050 9175 2980 9109 2960 9107
      2954 9129 2933 9135 2933 9136
TIME...MOT...LOC 2025Z 084DEG 20KT 3083 9234 2954 9240

LANDRENEAU
Special weather statement, Jun 9, 4:30 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 PM CDT TUE JUN 9 2015

LAZ041-074-092200-
EAST CAMERON-CALCASIEU-
430 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALCASIEU AND NORTH
CENTRAL CAMERON PARISHES...

AT 430 PM CDT...A STRONG THUNDERSTORM WAS NEAR GRAND LAKE...MOVING
SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...LAKE CHARLES REGIONAL AIRPORT...GRAND LAKE...
HOLMWOOD...GIBBSTOWN...HACKETTS CORNER...HEBERTS MARINA AND SWEET
LAKE.

LAT...LON 2982 9324 2985 9325 2986 9324 2990 9323
      2991 9324 2993 9324 2997 9327 3002 9327
      3004 9328 3020 9331 3022 9306 2980 9299
TIME...MOT...LOC 2130Z 349DEG 8KT 3005 9320

K. KUYPER
Local storm report, Jun 9, 4:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     S LAKE CHARLES REGIONAL 30.12N 93.22W
06/09/2015  M74 MPH          CALCASIEU          LA   ASOS

&&

JBRAZZEL
Local storm report, Jun 9, 5:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
523 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             IOWA                    30.24N 93.01W
06/09/2015  E1.00 INCH       CALCASIEU          LA   911 CALL CENTER

&&

MMARCOTT

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSpecial Weather StatementLCHCalcasieu22 min
Jun 8, 7:41 PM CDTAreal Flood AdvisoryLCHCalcasieu49 min
Jun 9, 12:36 PM CDTSpecial Weather StatementLCHAvoyelles, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary114 min
Jun 9, 1:42 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary63 min
Jun 9, 2:23 PM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary3 hr
Jun 9, 2:32 PM CDTSpecial Marine WarningLCH118 min
Jun 9, 2:42 PM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion33 min
Jun 9, 3:26 PM CDTSpecial Weather StatementLCHAcadia, Allen, Evangeline, Iberia, Jefferson Davis, Lafayette and 4 more2 hr
Jun 9, 4:30 PM CDTSpecial Weather StatementLCHCameron30 min
Jun 9, 4:35 PM CDTSpecial Marine WarningLCH85 min
Jun 9, 4:35 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron25 min
Jun 9, 4:38 PM CDTSevere Thunderstorm WarningLCHCameron67 min
Jun 9, 4:44 PM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron2 hr
Jun 9, 4:48 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis, Vermilion57 min
Jun 9, 5:01 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron44 min
Jun 9, 5:04 PM CDTSpecial Marine WarningLCH86 min
Jun 9, 5:08 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis52 min
Jun 9, 5:55 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron50 min
Jun 9, 6:28 PM CDTSpecial Marine WarningLCH2 hr
Jun 9, 6:47 PM CDTSpecial Weather StatementLCHCameron43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.